# SDR DL73K001784

- Difficulty date: September 15, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 47,591 hours, 39,106 cycles
- Engine time: 42,388 hours, 33,721 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 2 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL TEMP GAUGE READING ABOVE RED LIMIT ALL OTHER ENGINE INDICATIONS READ NORMAL.  A/C DIVERTED TO ATL OFF FLT 2426.  FOUND OIL TEMP GAUGE PEGGED HIGH.  REPLACED OIL TEMP BULB, CKS GOOD.
